Translator Disclaimer
1995 Asymptotic analysis of the linearized Navier-Stokes equations in a channel
Roger Temam, Xiao Ming Wang
Differential Integral Equations 8(7): 1591-1618 (1995).

Abstract

In this article we study and derive explicit formulas for the boundary layers occurring in the linearized channel flows in the limit of small viscosity. Our study is based on classical boundary layer techniques combined with a new global treatment of the pressure term.

Citation

Download Citation

Roger Temam. Xiao Ming Wang. "Asymptotic analysis of the linearized Navier-Stokes equations in a channel." Differential Integral Equations 8 (7) 1591 - 1618, 1995.

Information

Published: 1995
First available in Project Euclid: 12 May 2013

zbMATH: 0832.35112
MathSciNet: MR1347972

Subjects:
Primary: 35Q30
Secondary: 35B40, 76D05, 76D10, 76D30

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.8 • No. 7 • 1995
Back to Top